Codral Cold & Flu 20 Tablets

Codral Cold & Flu 20 Tablets
Codral Cold & Flu 20 Tablets
Codral Cold & Flu 20 Tablets

Codral Cold & Flu 20 Tablets

$14.25
$14.25/ Each
Afterpay
4 payments of $3.56Learn more
Zip
From $10 a weekLearn more
Lay-by
Pay off over timeLearn more

Free gift messaging for home delivery items.

Simply write your message on the delivery page as you check out. Messages will be printed separately on a BIG W gift card and placed inside your delivery, along with a gift receipt.

Note: Items are not individually wrapped. Inappropriate or offensive messages will not be printed.

Product DetailsSpecificationDelivery & Returns

New Formula Codral Cold & Flu is ideal for headaches and fever, body aches & pains and blocked/runny noses. Contains 20 Cold & flu tablets. Codral Cold & Flu does not contain gluten, lactose or sugar.

For the temporary relief of headaches and fever, body aches and pain, blocked or runny noses and sore throat.

CODRAL has a wide range of cold or flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!

Product Features:

  • Temporary relief from common cold and flu symptoms
  • Each tablet contains: paracetamol 500 mg, phenylephrine hydrochloride 5 mg
  • 20 Tablets
Article Number:
715390
Brand Name:
Codral
Product details

New Formula Codral Cold & Flu is ideal for headaches and fever, body aches & pains and blocked/runny noses. Contains 20 Cold & flu tablets. Codral Cold & Flu does not contain gluten, lactose or sugar.

For the temporary relief of headaches and fever, body aches and pain, blocked or runny noses and sore throat.

CODRAL has a wide range of cold or flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!

Product Features:

  • Temporary relief from common cold and flu symptoms
  • Each tablet contains: paracetamol 500 mg, phenylephrine hydrochloride 5 mg
  • 20 Tablets
Specification
Article Number:
715390
Brand Name:
Codral